On the boundary theory for Markov chains. II

Kai Lai Chung Stanford University, Stanford, California, USA

TBD mathscidoc:1701.331298

Acta Mathematica, 115, (1), 111-163, 1965.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 194 downloads ] [ 0 comments ]
@inproceedings{kai1965on,
  title={On the boundary theory for Markov chains. II},
  author={Kai Lai Chung},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208147364007},
  booktitle={Acta Mathematica},
  volume={115},
  number={1},
  pages={111-163},
  year={1965},
}
Kai Lai Chung. On the boundary theory for Markov chains. II. 1965. Vol. 115. In Acta Mathematica. pp.111-163. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208147364007.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved